# SDR SWAA2012071705917

- Difficulty date: June 5, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 27,685 hours, 12,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65*45773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FUSELAGE SKIN LOWER SILL CUTOUT CORRODED AT BS 627.5, STR 15R.  REPAIRED SKIN PER SRM.
